Throat discomfort, hard to swallow. Taken penicillin injection. Headache, fever
Hello im 20 years old and ive been having a discumfort on my throat . Itshard to swollow .. i hadrecently goneto mydoctor and shedidnt want to explain what i had. She had run a strap test and she didnttell me theresults the pain washorrible so iwent to the E.r. where theygameme a shot. Penisylin I had a high fever . The pain is going to myear. I have headaches .. bad odor in mymouth. And my tonsillshavesome whitestuff. What can i do
Internal Medicine Specialist, Dr. Sudhir's Response
Actually you are already taking antibiotics.Pther approach is to get throat swab done to decide more ideal antibiotic. Warm salt water gargles,anesthetic mouth gargles and steam inhalation can help.oral antihistaminics can help relieve throat congestion and open up ear tube, this will reduce ear pain.
Hi..mexigab.. the above symptoms are suggestive of Acute tonsillitis..,
you need to be treated by oral antibiotic for 5 days.. also rest.., analgesics...
continue the given antibiotic medicines..
Answered: Sat, 29 Sep 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]